Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
regulas

accutane made my hair curly.....

Ok, I ended my accutane course 2 months ago and just recently noticed... WOW my HAIR IS CURLY. It was never like this before. I had shaggy wavy hair and it was fine, but now my hair looks freaking horrible.

Does anyone know if accutane causes this, does it go away? Is there anything I can do...? This is really upsetting and I HATE IT!!

Share this post


Link to post
Share on other sites

lol I wish more guys had curly hair. :silenced:

It's probably because your hair's dry and frizzy. Have you tried a very moisturizing conditioner to get rid of frizz and weigh it down again?

Share this post


Link to post
Share on other sites

Ah not much... My summer vacation finally started but I don't know what to do with it, lol. You?

Yeah, tell me how the conditioner thing works!

Share this post


Link to post
Share on other sites

but no acne, right? ;]

What conditioner did you use? An anti-frizz one is probably ideal. I'm looking for a good one in case my hair dries out, but I'm still oily so I haven't purchased any yet. I'll tell you if I find a good one, though.

Share this post


Link to post
Share on other sites

Just chiming in that accutane messed up my hair as well. Initially, my hair was just sticking up all over the place, however, it began to curl as I neared the end of my course.. I've tried the following shampoos & conditioners..

Nioxin Shampoo + Conditioner

Redken Smooth down Shampoo + Conditioner

Pantene Extra Straight Conditioner

Neutrogena Triple Deep Recovery Mask

When I shower, I let the conditioner sit for at least 5 minutes. I also only shampoo every couple of days. In addition to all of this, I use Neutrogena Anti-Frizz cream.

Basically, evern with all of these products my hair still feels dry. I also have flayways and curly strands everywhere.

Any thoughts? Btw, I'm a guy and I keep my hair reasonably short.

Share this post


Link to post
Share on other sites

I read on another forum where accutane was reviewed that another (I think female) experienced the same thing. I guess your hair is curly now...

ps: I heard mane and tail does wonders for dry hair though :)

Share this post


Link to post
Share on other sites

I live in Fla. also and this time of year the heat and humidity make my curly hair frizzy and dry. I love curls but it became too much to handle with the heat/humidity so I recently had a relaxer down (even though I am Caucasian). It was the best thing! It was a gentle relaxer/texturizer and this is the key: ask for a Thio based relaxer if you are Caucasian. You just want to make the hair lay down more and be less frizzy. You don't want anything too harsh. The brand my stylist used was called "Mane Tamer" and he says he uses it on guys also. Hope that helps

Share this post


Link to post
Share on other sites

Hair curly? I can't wait! My hair is too straight... Accutane is killing 2 birds with 1 stone for me right now!

Share this post


Link to post
Share on other sites

Just searching these boards for this sort of thing. This happened to me too. I always had curly hair (think a bunch of curly fries coming out a head) but after accutane the curls were bumped up to "one step below dreds" as my brother puts it.

Share this post


Link to post
Share on other sites

Accutane has 100% made my hair curly...wtf....

Ive always had wavy hair but since being on tane my hair curls alot in certain places.

This better not be permanent!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×